# SDR RAIA201703090002

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 37,185 hours, 21,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602024
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EXIT SIGN INOPERATIVE. R & R THE SIGN, OPS CHECKED GOOD.
